RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 6, Pages 803–809 (Mi mz1225)  

This article is cited in 3 scientific papers (total in 3 papers)

On definable predicates of standardness in internal set theory

P. V. Andreev

N. I. Lobachevski State University of Nizhni Novgorod

DOI: https://doi.org/10.4213/mzm1225

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:6, 665–669

Bibliographic databases:

UDC: 510.6
Received: 18.05.1998
Revised: 22.02.1999

Citation: P. V. Andreev, “On definable predicates of standardness in internal set theory”, Mat. Zametki, 66:6 (1999), 803–809; Math. Notes, 66:6 (1999), 665–669

Citation in format AMSBIB
\Bibitem{And99}
\by P.~V.~Andreev
\paper On definable predicates of standardness in internal set theory
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 6
\pages 803--809
\mathnet{http://mi.mathnet.ru/mz1225}
\crossref{https://doi.org/10.4213/mzm1225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1756593}
\zmath{https://zbmath.org/?q=an:0965.03062}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 6
\pages 665--669
\crossref{https://doi.org/10.1007/BF02674323}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1225
  • https://doi.org/10.4213/mzm1225
  • http://mi.mathnet.ru/eng/mz/v66/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hrbacek, K, “Realism, nonstandard set theory, and large cardinals”, Annals of Pure and Applied Logic, 109:1–2 (2001), 15  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Andreev, P, “Standard sets in nonstandard set theory”, Journal of Symbolic Logic, 69:1 (2004), 165  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Hrbacek K., “Stratified Analysis?”, Strength of Nonstandard Analysis, eds. VanDenBerg I., Neves V., Springer-Verlag Wien, 2007, 47–63  crossref  mathscinet  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:64
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019